Open Access
Translator Disclaimer
2012 On Variational Inclusion and Common Fixed Point Problems in q-Uniformly Smooth Banach Spaces
Yanlai Song, Huiying Hu, Luchuan Ceng
J. Appl. Math. 2012(SI06): 1-20 (2012). DOI: 10.1155/2012/865810

Abstract

We introduce a general iterative algorithm for finding a common element of the common fixed-point set of an infinite family of λ i -strict pseudocontractions and the solution set of a general system of variational inclusions for two inverse strongly accretive operators in a q-uniformly smooth Banach space. Then, we prove a strong convergence theorem for the iterative sequence generated by the proposed iterative algorithm under very mild conditions. The methods in the paper are novel and different from those in the early and recent literature. Our results can be viewed as the improvement, supplementation, development, and extension of the corresponding results in some references to a great extent.

Citation

Download Citation

Yanlai Song. Huiying Hu. Luchuan Ceng. "On Variational Inclusion and Common Fixed Point Problems in q-Uniformly Smooth Banach Spaces." J. Appl. Math. 2012 (SI06) 1 - 20, 2012. https://doi.org/10.1155/2012/865810

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1263.47082
MathSciNet: MR2984228
Digital Object Identifier: 10.1155/2012/865810

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.2012 • No. SI06 • 2012
Back to Top